MathSciNet Relay Station
MathSciNet bibliographic data
MR1411969 (97k:39006) 39A10
Si, Jian Guo $C\sp 1$-solutions of a class of iterative equations. (Chinese) Acta Math. Sinica (Chin. Ser.) 39 (1996), no. 2, 247–256.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement